# SDR 0104019858

- Difficulty date: August 6, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 50,613 hours, 61,667 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During SUV the upper beavertail fitting on the no 1 pylon was found with corrosion on the upper and lower surfaces. Made from AISI 4340 steel forging.Repaired per EA 98-170682.
